Last Thursday and Friday I had very bad headaches and if I was lying down and got up I would have very bad head pains and my vision was sometimes blurred for upto 20 seconds. Saturday through to now (currently Tuesday) the headache has gone. But, I am experiencing discomfort in the stomach / belly area, fast breathing of short breaths, fatigue, vomiting, loss of appetite, feeling full, constipation and diarrehea and generally feeling very tired. I have a very dry mouth and I have been burping a lot.
My shortness of breath/ stomach pain / difficulty swallowing started just over a year ago now and I was so desperate to find a cause. I did think it was a sign of a severe illness. It caused me so much anxiety. In the end, i finally did find a cause / cure.Little did I know that a medication I was using was causing all of this. I had been put on ativan (a benzo) shortly after a car accident where I had suffered head injuries and a slight concusion. The shortness of breath started shortly after starting this med and never went away. ALong with this, I suffered a ton of other physical symptoms due to tolerance of the drug. I was blessed to finally find a website that showed you how to safely get off this drug and was able to do so in 4 months. When I got down to really low doses of the drug, the shortness of breath went away. The upper abdomen pain and muscle spasms went away. They do come back a bit from time to time because of the withdrawal from this drug, but nowhere near as bad as it was. When it comes it only lasts a bit during a day and then is gone. Are you on any meds? How long has yours been going on? They did diagnose me with a hiatial hernia after I had a scope done. This though was also due to the use of benzo's and the way they relax the core muscles and things move up....any further questions please ask. I searched for nearly a year for an answer.
It did help me to lay on my back and put an icepack on my upper abdomen area. This stretched open my rib cage to allow me to breath better and the ice stopped the muscles spasms a bit.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.